MathSciNet Relay Station
MathSciNet bibliographic data
MR1643079 60H15 (34K30 35R10 35R60)
Taniguchi, Takeshi Almost sure exponential stability for stochastic partial functional-differential equations. Stochastic Anal. Appl. 16 (1998), no. 5, 965–975.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement